On subscalarity of some 2 × 2 class A operator matrices

Eungil Ko, Sungeun Jung, Yoenha Kim

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

In this paper we provide some conditions for 2×2 operator matrices whose diagonal entries are class A operators to be subscalar. As a corollary, we get that such operators with rich spectra have nontrivial invariant subspaces. In addition, we show that the tensor product of a 2×2 upper triangular class A operator matrix and a class A operator has a scalar extension. Finally, we find some subscalar 2×2 operator matrices satisfying the operator equations ABA=A2 and BAB=B2.

Original languageEnglish
Pages (from-to)1322-1338
Number of pages17
JournalLinear Algebra and Its Applications
Volume438
Issue number3
DOIs
StatePublished - 1 Feb 2013

Keywords

  • Class A operator
  • Invariant subspace
  • Subscalar

Fingerprint

Dive into the research topics of 'On subscalarity of some 2 × 2 class A operator matrices'. Together they form a unique fingerprint.

Cite this